# SDR DALA2021030201187

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 54,358 hours, 25,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DURING TEST PSU DID NOT OPEN IN FWD LAV. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (8647476)
